# SDR VNAA20250127013

- Difficulty date: December 6, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146009
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: DENT ON FUSELAGE SKIN BTW FS 1069.75 TO FS 1088.20 AND BTW STGR 17RH-16RH AT REAR FUSELAGE.    DENT ON FUSELAGE SKIN BTW FS 1069.75 TO FS 1088.20 AND BTW STGR 17RH-16RH AT REAR FUSELAGE WAS REPAIRED PER REO 670-51-00-085 REV - A AND PER REO 670-53-61-2439 REV - -
